Selected publications from last century:
  • Optimal wawelength-routed multicasting (with Bruno Beauquier and Stephane Perennes),
  •     Discrete Applied Mathematics 84 (1998) 15 - 20
  • Broadcasting in planar graphs (with Karen Seyffarth), Australas. J. Combin. 17 (1998) 309-318
  • Graph problems arising from wavelength-routing in all-optical networks (with B. Beauquier, J-C. Bermond,
        L. Gargano, S. Perennes, and U. Vaccaro), The 2nd Workshop on Optics and Computer Science (WOCS'97)
  • Two remarks on circular arc graphs (with Huang Jing), Graphs and Combinatorics 13 (1997) 65 - 72
  • Complexity of tree homomorphisms (with Jaroslav Nesetril and Zhu Xuding),
  •     Discrete Applied Math 70 (1996) 23 - 36
  • Rounding in symmetric matrices and undirected graphs (with David G. Kirkpatrick and Brenda Li),
  •     Discrete Applied Math. 70 (1996) 1 - 22
  • A linear algorithm for maximum weight cliques in proper circular arc graphs
  •     (with Binay Bhattacharya and Huang Jing), SIAM J. Discrete Math. 9 (1996) 274-289
  • Linear-time representation algorithms for proper circular-arc graphs and proper interval graphs
  •     (with Deng Xiaotie and Huang Jing), SIAM J. Comput. 25 (1996) 390-403
  • Lexicographic orientation and representation algorithms for comparability graphs, proper circular arc
  •     graphs, and proper interval graphs (with Huang Jing), J. Graph Theory 20 (1995) 361-374
  • Large planar graphs with given diameter and maximum degree (with Michael Fellows and Karen Seyffarth),
  •     Discrete Appl. Math. 61 (1995) 133-153
  • On even factorizations and the chromatic index of the Kautz and de Bruijn digraphs
  •     (with Jean-Claude Bermond), J. Graph Theory 17 (1993) 647-655
  • Universality of A-mote graphs (with Roland Häggkvist), European J. Combin. 14 (1993) 23-27
  • Absolute reflexive retracts and absolute bipartite retracts (with Hans-Jürgen Bandelt and Martin Farber),
  •     Discrete Appl. Math. 44 (1993) 9-20
  • Algorithms for degree constrained graph factors of minimum deficiency (with David G. Kirkpatrick),
  •     J. of Algorithms 14 (1993) 115 - 138
  • A simple existence criterion for (g < f)-factors (with Katherine Heinrich, David G. Kirkpatrick, and
  •     Liu Gui Zhen), Discrete Math. 85 (1990) 313-317
  • A note on the star chromatic number (with J. Adrian Bondy), J. Graph Theory 14 (1990) 479-482
  • On multiplicative graphs and the product conjecture (with Roland Häggkvist, Donald J. Miller, and Victor
  •     Neumann Lara), Combinatorica 8 (1988) 63-74
  • On restricted two-factors (with David G. Kirkpatrick, Jan Kratochvíl, and Igor Kriz),
  •     SIAM J. Discrete Math. 1 (1988) 472-484
  • Absolute retracts and varieties of reflexive graphs (with Ivan Rival), Canad. J. Math. 39 (1987) 544-567
  • Packings by complete bipartite graphs (with David G. Kirkpatrick), SIAM J. Algebraic Discrete Methods
  •     7 (1986) 199-209
  • Concerning the achromatic number of graphs (with Martin Farber, Gena Hahn, and Donald J. Miller),
  •     J. Combin. Theory Ser. B 40 (1986) 21-39 05C15
  • Packings by cliques and by finite families of graphs (with David G. Kirkpatrick), Discrete Math. 49 (1984) 45-59
  • Sorting and merging in rounds (with Roland Häggkvist),  SIAM J. Algebraic Discrete Methods 3 (1982) 465-473
  • An introduction to the category of graphs, Annals of the N.Y. Acad. Sc. 328 (1979) 120-136
  • Subdirect products of bipartite graphs, Colloq. Math. Soc. Janos Bolyai 10 (1975) 857-866
  • Absolute retracts in graphs, Lecture Notes in Math. 406 (1974) 291-301
  • Absolute planar retracts and the four color conjecture, J. Combin. Theory Ser. B 17 (1974) 5-10
  • Generalized Ramsey theory for graphs. V. The Ramsey number of a digraph. (with Frank Harary),
  •     Bull. London Math. Soc. 6 (1974) 175-182
  • Every finite graph is a full subgraph of a rigid graph (with V. Chvátal, L. Kucera, and J. Nesetril)
  •     J. Combin. Theory Ser. B 11 (1971) 284-286
  • Une minoration asymptotique des nombres de Schur generalises et de certains nombres de Ramsey,
  •     C.R. Acad. Sc. Paris 270 (1970) 1477-1479
  • Rigid undirected graphs with given number of vertices, Comment. Math. Univ. Carolin. 9 (1968) 51-69


  • Back to Pavol's Home Page